# SDR CALA0000724

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 1156, LBL 24 - LBL 42.  THE FLOORBEAM WAS REMOVED AND A NEW BEAM WAS INSTALLED IAW SRM 51-10-5, 53-14-3, FIGURE 12, 51-10-3, 51-30-2.
